# SDR C2XA01CL009

- Difficulty date: January 17, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14530722411
- Condition: Cracked
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3641 - THE CREW REPORTED ON CLIMB-OUT, RECEIVED A NR 2 BLEED LEAK INDICATION.  THE REPORTED A STRONG BURNING SMELL UNTIL THE BLEED WAS SHUT OFF.  THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 BLEED AIR DUCT ASSEMBLY IAW EMB MM 21-60-01.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
